# SDR CALA9900223

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Mid Pwr Supp
- Component: Fuseunlimit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MIDDLE SECTION OF SEAT MOUNTED EMERGENCY PATH LIGHTING INOPERATIVE.  MAINTENANCE FOUND MOST OUTBOARD FUSE OF MIDDLE POWER SUPPLY PACK BLOWN.  THE FUSE WAS REMOVED AND REPLACED AND OPERATION OF THE LIGHTING WAS RESTORED.
